# SDR SIMA20160416002

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,203 hours, 35,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 77338
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS INOPERATIVE.  R & R NR 2 EMER BATTERY & CHARGER.  OPERATIONS CHECKED GOOD IAW AMM 33-50-04.  BATTERY CHARGER ASSEMBLY, PN 11-0049 & SN 18196.
